# SDR UPS01234695

- Difficulty date: January 18, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT REAR EMERGENCY CEILING EXIT LT AT GALLEY AREA IS INOP.  RELAMPED BATTERY, OPS CK GOOD.
